EconPapers    
Economics at your fingertips  
 

Complete Controllability of Fractional Neutral Differential Systems in Abstract Space

Fang Wang, Zhen-hai Liu and Jing Li

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

By using fractional power of operators and Sadovskii fixed point theorem, we study the complete controllability of fractional neutral differential systems in abstract space without involving the compactness of characteristic solution operators introduced by us.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/529025.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/529025.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:529025

DOI: 10.1155/2013/529025

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:529025